Bulletin of the American Mathematical Society

Singular point problems in the theory of linear differential equations

W. J. Trjitzinsky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 44, Number 4 (1938), 209-223.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500399

Mathematical Reviews number (MathSciNet)
MR1563714

Zentralblatt MATH identifier
0021.02603

Citation

Trjitzinsky, W. J. Singular point problems in the theory of linear differential equations. Bull. Amer. Math. Soc. 44 (1938), no. 4, 209--223. https://projecteuclid.org/euclid.bams/1183500399


Export citation